Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$W$-systems are the Walsh functions


Author: Daniel Waterman
Journal: Bull. Amer. Math. Soc. 75 (1969), 139-142
DOI: https://doi.org/10.1090/S0002-9904-1969-12179-8
MathSciNet review: 0234196
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Alexits, Convergence problems of orthogonal series, Pergamon, Budapest, 1961. MR 218827
  • 2. A. Zygmund, Trigonometric series. Vol. I, Cambridge Univ. Press, New York, 1959. MR 107776
  • 3. A. Rényi, On a conjecture of H. Steinhaus, Ann. Polon. Math. 25 (1952), 279-287. MR 55419
  • 4. D. Waterman, On a problem of Steinhaus, submitted to Studia Sci. Math. Hungarica. MR 266268
  • 5. E. M. Stein, On limits of sequences of operators, Ann. of Math. (2) 74 (1964), 140-170. MR 125392
  • 6. P. Billard, Sur la convergence presque partout des séries de Fourier-Walsh des fonctions de l'espace L2(0,1), Studia Math. 28 (1967), 363-388. MR 217510


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12179-8

American Mathematical Society